# SDR 2006UALA02103

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 46,218 hours, 16,021 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 2506502994001
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP DOOR 1R.  CHECKED GIRT BAR SWITCH AREA TO BE FREE OF DEBRIS AND THAT SWITCHES ARE SECURE.  THE ROOT CAUSE LIES IN A BLOWN LT SLIDE LIGHT INDICATOR ASSY.  REPLACED SLIDE LIGHT ASSY.
